MathSciNet Relay Station
MathSciNet bibliographic data
MR1500492 28A35
Lytle, Ernest B. Addenda and errata: "Proper multiple integrals over iterable fields'' [Trans. Amer. Math. Soc. 11 (1910), no. 1, 25–36; 1500854]. Trans. Amer. Math. Soc. 15 (1914), no. 4, 504–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement